# SDR SWIA202082051870

- Difficulty date: July 10, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N701SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10133
- Aircraft time: 45,049 hours, 28,962 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Gouged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON, BOTTOM SIDE,  OTBD  L.E. SKIN PLATE GOUGED.    BLENDED THE AILERON BOTTOM SIDE OTBD LE SKIN PLATE IAW SRM. OUT OF LIMITS REF SRM. REPLACED SKIN REF DWG, AND SRM.
